Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have acid indigestion and vomit clear liquids. What to do?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
8TO 10 HOURS AFTER EATING I VOMIT CLEAR LIQUID. PRIOR TO VOMITTING I SUFFER FROM ACID INDIGESTION.
Posted Mon, 2 Dec 2013 in Digestion and Bowels
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Take medicine and follow diet Detailed Answer: Hello. Ihave studied your case. There is possibility of aggravation of hyperacidity. I will advise to start antacids [proton pump inhibitors like] rabeprazole -D twice a day. Sucralfate will protect gastric mucosa and will give protective covering. There can be possibility associated gastric infection if you are having fever? Or diarrhoea? Try to maintain body fluid by increasing fluid intake, take easily digestible food. If not recovered then you need to consult your treating doctor. You need to investigate for your weight loss. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor